| Model Number |
H7493941828300 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event: used the first day of the event month as the event date as it was not specified.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported via medsun report (b)(4) that shaft break occurred.A 3.00 x 28mm synergy xd drug-eluting stent was advanced for treatment; however, the stent broke at the shaft during procedure.There were no patient complications.No further details were provided.